# SDR QXEA9801137

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5220 · Emergency Exits
- Part: Pins
- Condition: Damaged
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LATCHING PINS HAVE DAMAGE AT THE ENGAGEMENT ENDS.  REPLACED LATCHING PINS IAW HORIZON AIR EO 4-52-79A.
